# SDR SIMA20150512011

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 38,247 hours, 34,976 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING AT APPROX 110 KTS DURING ROLLOUT GOT, SPOILER FAIL, EICAS MSG WITH OPEN INDICATION MSG WENT AWAY APPROX 10 SECONDS AFTER CLEARING RUNWAY & THEN INDICATED CLOSED.  TRANSFERRED TO NRWC 611-ORD-02360.  REF NRWC 611-ORD-02360 R & R LT INBD SPOILER PROX SWITCH IAW AMM 27-63-04 & ADJUSTED GAP IAW ETN-EM-27-132.  OPERATIONS CHECKED GOOD.  PROXIMITY SENSOR PN 80-057-01 SN 38824.
